ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/g8728-5783-4755-h

Quasianalyticity Criterion of Salinas-Korenblyum Type for Convex Domains

Gaysin, R. A.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 3.
The quasianalyticity problem of the class \(C_{I}(M_n)\) for interval \(I\) is known to be solved by the Denjoy-Carleman theorem. It follows from well-known Men'shov example that not only this theorem but the very statement of the quasianalyticity problem of the class \(C_{K}(M_n)\) doesn't expand on the case of arbitrary continuum \(K\) of the complex plain. The quasianalyticity problem was studied for Jordan domains and rectifiable arcs including quasismooth arcs by a number of authors. We discuss in this article theorems of Denjoy-Carleman type in the convex domains of the complex plane, more precisely, connection between R. S. Yulmukhametov criterion of quasianalyticity of the Carleman class \(H(D,M_n)\) for arbitrary convex domain \(D\) and R. Salinas criterion for the class \(H(\Delta_{\alpha},M_n)\) with angle \(\Delta_{\alpha}=\{z: |\arg z|\leq\frac{\pi}{2}\alpha,\ \ 0<\alpha\leq1\}\). The problem of quasianalyticity of the class \(H(D,M_n)\) is to find necessary and sufficient conditions for sequence \(M_n\) and point \(z_0\in\partial D\) for quasianalyticity of the class \(H(D,M_n)\) at this point. The answer to question of simultaneous quasianalyticity or nonquasianalyticity these Carleman classes at a point \(z=0\) has been obtained in therms of special integral condition which characterizes the degree of proximity of the domain boundaries \(D\) and the angle \(\Delta_{\alpha}\) in the neighbourhood of origin. Geometric interpretation of this integral condition and explicit examples illustrating essentiality of this condition are given.
Keywords: Carleman class, convex domain, Salinas criterion, integral condition of local aboutness of the boundaries
Language: Russian Download the full text  
For citation: Gaysin, R. A. Quasianalyticity Criterion of Salinas-Korenblyum Type for Convex Domains, Vladikavkaz Math. J., 2020, vol. 22, no. 3, pp. 58-71. DOI 10.46698/g8728-5783-4755-h
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |